# SDR FDEA202102180400

- Difficulty date: February 18, 2021
- Submitted: February 21, 2021
- Operation: Air carrier
- Aircraft: N318FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46837
- Aircraft time: 100,861 hours, 30,558 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: ADA320915
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO COMPARTMENT FLOOR PANEL AT 8L STA1159-1219 HAS DAMAGE INSERTS REPLACED DAMAGED INSERTS FOR PANEL ADA3209-15 ON MAINDECK CARGO FLOOR PANEL 8L   STAT-1159 TO 1219 PER SRM 53-60-00 REPAIR #6 FIGURE 11 BUT LINE 94 INCHES
